# SDR AALA201907019049

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 65,680 hours, 25,260 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AIRCRAFT HAS DIRTY SOCK SMELL. MAINTENANCE FOUND THE APU TURBINE CAVITY VENT LEAKING OIL AT THE O-RINGS. REMOVED AND REPLACED APU TURBINE CAVITY VENT, PACKINGS IAW AMM 49-91-53. OPS CHECK GOOD. NO LEAKS.
